• entries
  • comments
  • views

End Of Week 1


So i've been on Accutane for a week (20mg a day)

I don't think i've had any side affects, but my lips are starting to become a little dry, and my back gets really sore :/ On the fourth day i started breaking out really bad on my jawline and chin, which has been extremely painful and keep getting worse. They are really hard lumps, like a blind pimples, and super itchy :/ I dont know if it is part of the initial breakout, or what. But I will see what changes in the second week.

Hope everyone is having a fantastic day :)


Does any one know if Accutane makes you lose/gain weight?

And when does the initial break out usually start? Or can you not have one at all?

I have attatched some photo's, these are clearer than my last pictures. But they show how bad my skin actually is, pretty scary and super ugly i must say :/ opinions would be greatly appreciated.

  Report Entry


omg I have been there! I am so happy you are using accutane. I am not your dermatologist but is there a possibility you could take an oral anti-biotic as well? And topical clindamycin? I just hate to see you suffering if its needless. You are so beautiful. You have to post pics after you have won the war with acne!! Fight! Fight! Fight!

Share this comment

Link to comment
Share on other sites

I didn't have an initial breakout! So there is hope! Haha but everyone is different.

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now